# SDR YENA20150604175

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 4612
- Aircraft time: 18,344 hours, 5,874 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND EMERGENCY LIGHT FAILS, ESCAPE LIGHT/EPSU.  REPAIRED WIRE AT 7532VCA IAW ESPM 20-44-10.  SYS OPS CHECK NORMAL.
